CSpace  > 系统科学研究所
optimalalgorithmforalgebraicfactoring
Zhi LH(支丽红)
1997
Source Publicationjournalofcomputerscienceandtechnology
ISSN1000-9000
Volume012Issue:001Pages:1
AbstractThis paper presents on optimized method for factoring multivariate polynomials over algebraic extension fields defined by an irreducible ascending set. The basic idea is to convert multivariate polynomials to univariate polynomials and algebraic extension fields to algebraic number fields by suitable integer substituteions.Then factorize the univariate polynomials over the algebraic number fields.Finally,construct mulativariate factors of the original polynomial by Hensel lemma and TRUEFACTOR test.Some examples with timing are included.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47975
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhi LH. optimalalgorithmforalgebraicfactoring[J]. journalofcomputerscienceandtechnology,1997,012(001):1.
APA 支丽红.(1997).optimalalgorithmforalgebraicfactoring.journalofcomputerscienceandtechnology,012(001),1.
MLA 支丽红."optimalalgorithmforalgebraicfactoring".journalofcomputerscienceandtechnology 012.001(1997):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[支丽红]'s Articles
Baidu academic
Similar articles in Baidu academic
[支丽红]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[支丽红]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.